Items where Author is "Ahlswede, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Ahlswede, R. and Alon, N. and Erdős, Péter and Ruszinkó, Miklós and Székely, L. A. (1997) Intersecting systems. COMBINATORICS PROBABILITY AND COMPUTING, 6 (2). pp. 127-137. ISSN 0963-5483

Ahlswede, R. and Erdős, Péter and Graham, N. (1995) A splitting property of maximal antichains. COMBINATORICA, 15 (4). pp. 475-480. ISSN 0209-9683

Ahlswede, R. and Katona, Gyula (1978) Graphs With Maximal Number of Adjacent Pairs of Edges. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 32 (1-2). pp. 97-120. ISSN 0001-5954

Ahlswede, R. and Katona, Gyula (1977) Contributions TO Geometry of Hamming Spaces. DISCRETE MATHEMATICS, 17 (1). pp. 1-22. ISSN 0012-365X

This list was generated on Mon Nov 29 12:26:59 2021 CET.